zbMATH — the first resource for mathematics

Periodic solutions of nonlinear parabolic equations. (English) Zbl 0537.35049
In the paper a semilinear parabolic partial differential equation with periodic-Neumann boundary conditions is considered. Sufficient and/or necessary conditions for the existence of solutions are given in several cases. Also, results about the structure of the solution set are presented, giving sufficient conditions under which the solution set is compact, connected or acyclic.

35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35B10 Periodic solutions to PDEs
Full Text: DOI
[1] Amann, H.: Periodic solutions of semilinear parabolic equations. Nonlinear analysis, 1-29 (1978) · Zbl 0464.35050
[2] Bange, D. W.: Periodic solutions of a quasilinear parabolic differential equation. J. differential equations 17, 61-72 (1975) · Zbl 0291.35051
[3] Bebernes, J.; Martelli, M.: On the structure of the solution set for periodic boundary value problems. Nonlinear anal 4, 821-830 (1980) · Zbl 0453.34019
[4] Castro, A.; Lazer, A. C.: Results on periodic solutions of parabolic equations suggested by elliptic theory. Boll. un. Mat. italo \(B(6)\) 1, 1089-1104 (1982) · Zbl 0501.35005
[5] Cesari, L.: Functional analysis, nonlinear differential equations and the alternative method. Nonlinear functional analysis and differential equations, 1-197 (1976) · Zbl 0343.47038
[6] Bröker, T.: Differentiable germs and catastrophes. (1978)
[7] Fife, P.: Solutions of parabolic boundary problems existing for all times. Arch. rational mech. Anal 16, 155-186 (1964) · Zbl 0173.38204
[8] Friedman, A.: Partial differential equations of parabolic type. (1964) · Zbl 0144.34903
[9] Gaines, R.; Walter, W.: Periodic solutions to nonlinear parabolic differential equations. Rocky mountain J. Math 7, 297-312 (1977) · Zbl 0366.35006
[10] Hale, J. K.: Applications of alternative problems. Lecture notes of Brown university (1971) · Zbl 0238.20007
[11] Kannan, R.; Lakshmikantham, V.: Existence of periodic solutions of semilinear parabolic equations and the method of upper and lower solutions. J. math. Anal. appl 97, 291-299 (1983) · Zbl 0542.35044
[12] Kannan, R.; Lakshmikantham, V.; Nieto, J. J.: Sufficient conditions for existence of solutions of nonlinear boundary value problems at resonance. Nonlinear anal 7, 1013-1020 (1983) · Zbl 0542.47053
[13] R. Kannan and J. J. Nieto, Periodic solutions of semilinear partial differential equations of parabolic type, Ann. Mat. Pura Appl., in press. · Zbl 0648.35049
[14] Kannan, R.; Nieto, J. J.; Ray, M. B.: A class of nonlinear boundary value problems without landesman-lazer condition. J. math. Anal. appl 105, 1-11 (1985) · Zbl 0589.34013
[15] Kolesov, J. S.: A test for the existence of periodic solutions to parabolic equations. Soviet math. Dokl 7, 1318-1320 (1966) · Zbl 0155.16703
[16] Kolesov, J. S.: Periodic solutions of quasilinear parabolic equations of second order. Trans. Moscow math. Soc 21, 144-146 (1970) · Zbl 0226.35040
[17] Landesman, E.; Lazer, A. C.: Nonlinear perturbations of linear elliptic boundary value problems at resonance. J. math. Mech 19, 609-623 (1970) · Zbl 0193.39203
[18] Sattinger, D. H.: Topics in stability and bifurcation theory. Lecture notes in mathematics 309 (1973) · Zbl 0248.35003
[19] Seidman, T. I.: Periodic solutions of a non-linear parabolic equation. J. differential equations 19, 242-257 (1975) · Zbl 0281.35005
[20] Tsai, L. Y.: Periodic solutions of nonlinear parabolic differential equations. Bull. inst. Math. acad. Sinica 5, 219-247 (1977) · Zbl 0375.35031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.